×

zbMATH — the first resource for mathematics

On uniqueness of a steady state and convergence of optimal paths in multisector models of optimal growth with a discount rate. (English) Zbl 0472.90016

MSC:
91B62 Economic growth models
91B66 Multisectoral models in economics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benveniste, L.M; Scheinkman, J.A, On the differentiability of the value function in dynamic models of economics, Econometrica, 47, 727-732, (1979) · Zbl 0435.90031
[2] Brock, W.A, On existence of weakly maximal programmes in a multisector economy, Rev. econ. studies, 37, 275-280, (1970) · Zbl 0212.23901
[3] Brock, W.A, The global asymptotic stability of optimal control: A survey of recent results, (), 207-237
[4] Brock, W.A; Scheinkman, J.A, Global asymptotic stability of optimal control systems with applications to the theory of economic growth, J. econ. theory, 12, 164-190, (1976) · Zbl 0348.90018
[5] Brock, W.A; Scheinkman, J.A, The global asymptotic stability of optimal control with applications to dynamic economic theory, () · Zbl 0411.49003
[6] Cass, D; Shell, K, The structure and stability of competitive dynamical systems, J. econ. theory, 12, 31-70, (1976) · Zbl 0348.90039
[7] Gale, D, On optimal development in a multisector economy, Rev. econ. studies, 34, 1-18, (1967)
[8] Kurz, M, Optimal economic growth and wealth effects, Internat. econ. rev., 9, 348-357, (1968) · Zbl 0164.50401
[9] Kurz, M, The general instability of a class of competitive growth processes, Rev. econ. studies, 35, 155-174, (1968) · Zbl 0181.47401
[10] Lau, L, A characterization of the normalized restricted profit function, J. econ. theory, 12, 131-163, (1976) · Zbl 0341.90012
[11] Liviatan, N; Samuelson, P.A, Notes on turnpikes: stable and unstable, J. econ. theory, 1, 454-475, (1969)
[12] Magill, M.J.P, Some new results on the local stability of the process of capital accumulation, J. econ. theory, 15, 174-210, (1977) · Zbl 0372.90009
[13] McKenzie, L.W, Accumulation programs of maximal utility and the von Neumann facet, (), 353-383
[14] McKenzie, L.W, Turnpike theory, Econometrica, 44, 841-865, (1976) · Zbl 0356.90006
[15] Rockafellar, R.T, Saddle points of Hamiltonian systems in convex problems of Lagrange, J. optimization theory appl., 12, 367-390, (1973) · Zbl 0248.49016
[16] Rockafellar, R.T, Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate, J. econ. theory, 12, 71-113, (1976) · Zbl 0333.90007
[17] Sutherland, W.R.S, On optimal development in a multisectoral economy: the discounted case, Rev. econ. studies, 37, 585-589, (1970) · Zbl 0205.48804
[18] Scheinkman, J.A, Stability of separable hamitonians and investment theory, Rev. econ. studies, 45, 559-570, (1978) · Zbl 0408.90024
[19] Lefschetz, S, Stability of nonlinear control systems, (1965), Academic Press New York · Zbl 0136.08801
[20] Nishimura, K.G, A new concept of stability and the theory of optimal growth, (March 1979), Yale University, mimeo
[21] Nishimura, K.G, A note on the global stability in dynamical economic systems, Econ. lett., 4, 95-98, (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.